# SDR CA020411010

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cvac 580
- Aircraft time: 58,016 hours
- Engine: Allsn 501D13
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356680900
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE ZONE 1 FIRE ALARM WARNING AND BELL SOUNDED ENROUTE YYC YVR.  ENGINE SHUT DOWN FOLLOWING EMERGENCY PROCEDURE.  MAINTENANCE CONTACTED VIA RADIO AND WAS ADVISED TO LAND IN YLW.  LANDING UNEVENTFUL NO EMERGENCY DECLARED.  MAINTENANCE FOUND AND REPOSITIONED FIRE WIRE, AND GROUND TESTED SERVICEABLE.  A/C RELEASED FOR FURTHER FLIGHT TO YVR.NEXT DAY FIRE WIRE REPLACED AS A PRECAUTION.
